# SDR ASAA0946242

- Difficulty date: July 15, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FORE FLAP LOWER SURFACE DENTED 14 INCHES FROM I/B END 5 INCHES FROM T/E.  PREPPED DAMAGED AREA, FABRICATED, TREATED, PRIMED AND BONDED REPAIR DOUBLER AND FILLER.
